# SDR USAA2013030800011

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,438 hours, 22,015 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - PENETRANT INSPECTION SHOWS AN INDICATION OF CRACK IN THE NOSE LANDING GEAR TORQUE LINK CENTER PIN.  REPLACED NOSE LANDING GEAR TORQUE LINK CENTER PIN IAW AMM 32-21-27-400-001.
